Die allgemeinen Grundlagen der Galois'schen Gleichungstheorie

H. Weber

Mathematische Annalen (1893)

  • Volume: 43, page 521-549
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weber, H.. "Die allgemeinen Grundlagen der Galois'schen Gleichungstheorie." Mathematische Annalen 43 (1893): 521-549. <http://eudml.org/doc/157689>.

author = {Weber, H.},
journal = {Mathematische Annalen},
pages = {521-549},
title = {Die allgemeinen Grundlagen der Galois'schen Gleichungstheorie},
url = {http://eudml.org/doc/157689},
volume = {43},
year = {1893},

AU - Weber, H.
TI - Die allgemeinen Grundlagen der Galois'schen Gleichungstheorie
JO - Mathematische Annalen
PY - 1893
VL - 43
SP - 521
EP - 549
UR - http://eudml.org/doc/157689
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.